# SDR AALA20170630002

- Difficulty date: June 30, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 9,437 hours, 3,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR DAMPER PRESSURE, LOW. SERVICED L1 DOOR DAMPER PER AMM 52-10-00.
